UZH-Logo

Maintenance Infos

On the nodal line of the second eigenfunction of elliptic operators in two dimensions


Kappeler, T; Ruf, B (1989). On the nodal line of the second eigenfunction of elliptic operators in two dimensions. Journal für die Reine und Angewandte Mathematik, 396:1-13.

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:18 Feb 2010 11:09
Last Modified:05 Apr 2016 13:29
Publisher:De Gruyter
ISSN:0075-4102
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crll.1989.396.1
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0396&DMDID=dmdlog4

Download

Full text not available from this repository.View at publisher

Author Collaborations